My feed
Premium

Please
or
to access all these features

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention.

Women's health

Ph balance is off, slight tmi thread

5 replies

sazpeach · 12/02/2020 16:36

Whenever I take my contraceptive pill my vagina smells...well.... not great. When I stop the contraceptive pill the problem goes away. I've read that the pill can cause a ph change and alter your smell down there! Luckily no one else can smell it, but I can sometimes. So sorry for tmi! It's not a 'fishy' smell. Just... different and not very pleasant.

I have no infections or thrush or anything. The ph balance thing sounds as if it's what it is, especially as it only happens when I'm using contraception.

Is there anything I can do to help change the ph. I wash very regularly, wear Cotten knickers mostly. It's definitely the inside that's the problem.

I've heard bio yoghurt helps?

OP posts:
Report
sazpeach · 12/02/2020 19:16

Bump SmileSad

OP posts:
Report
sazpeach · 12/02/2020 22:00

Cringe it's just me then BlushBlushBlush

OP posts:
Report
sazpeach · 13/02/2020 23:28

Want to update on case someone goes through similar. The yoghurt inserted inside, helped massively. I did it yesterday, and again this evening and the smell has completely gone.

OP posts:
Report
LHMBF · 15/02/2020 13:03

Hi, I'm not on the pill but occasionally find my discharge has an unusual smell, I find the balance activ pessaries are fantastic and completely get rid of any odor for a few days, sometimes even weeks. Couldn't be without them now

Report
flossiewossie124 · 22/02/2020 14:39

Sazpeach, what sort of yoghurt did you use and did you just use a tampon to insert? I’m going through a similar problem- it’s awful isn’t it

Report
Please create an account

To comment on this thread you need to create a Mumsnet account.